# SDR TWAA0001609

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tab
- Condition: Broken
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FWD GALLEY DOOR TAB BROKEN ON DOOR FRAME, INNER PLATE, STA 207 AT LONGERON 15L.  MADE DOUBLER TO REPAIR BROKEN TAB PER ARA 16527.  SEALED DOUBLER WITH PR1022-1/2A.
